MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE FAST SET PUTTY 10CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE FAST SET PUTTY 10CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS
Model Number 07.704.110S
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: patient information not available for reporting.Device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that two (2) norian drillable fast set putty solidified too quickly while using the delivery system to deliver the biomaterial during a procedure on (b)(6) 2018.The surgical team was not able to get it out of the syringe as it became clogged or blocked.The issue happened twice.The product was replaced with norian drillable inject to complete the procedure.It is unknown if there was a surgical delay related to the incident reported.There was no patient consequence.Concomitant devices reported: graft delivery device (part 03.950.001s, lot number unknown, quantity 2).This report is for one (1) norian drillable fast set putty 10cc.This is report 1 of 2 for (b)(4).

Brand Name
NORIAN DRILLABLE FAST SET PUTTY 10CC-STERILE
Common Device Name
FILLER, CALCIUM SULFATE PREFORMED PELLETS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7747151
Report Number2939274-2018-53175
Device Sequence Number13879545
Product Code MQV
UDI-Device Identifier10886982131652
UDI-Public(01)10886982131652
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number07.704.110S
Device Catalogue Number07.704.110S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2018
Initial Report FDA Received Date08/03/2018
Patient Sequence Number1